Authors: Carlson, Kevin
Cheung, Enoch
Farah, Ilijas 
Gerhardt-Bourke, Alexander
Hart, Bradd
Mezuman, Leanne
Sequeira, Nigel
Sherman, Alexander
Title: Omitting types and AF algebras
Journal: Archive for Mathematical Logic
Volume: 53
Issue: 1-2
First page: 157
Last page: 169
Issue Date: 1-Feb-2014
Rank: M22
ISSN: 0933-5846
DOI: 10.1007/s00153-013-0360-9
Abstract: 
We prove that the classes of UHF algebras and AF algebras, while not axiomatizable, can be characterized as those C*-algebras that omit certain types in the logic of metric structures.
Keywords: AF algebras | Omitting types | UHF algebras
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

16
checked on Oct 1, 2022

Page view(s)

29
checked on Oct 2, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.